# SDR USAA2013031100008

- Difficulty date: March 8, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 48,515 hours, 17,895 cycles
- Engine: Iae V2527A5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8061639
- Part serial: 16598093
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 13,207 hours, 4,426 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

CAPTAIN REPORTED THAT DURING TAXI, STARTED ENGINE 2 AND EVERYTHING APPEARED NORMAL, BUT AFTER ADDING POWER ABOVE IDLE, RECEIVED 'ENG 2 FAIL' MESSAGE. ATTEMPTED CROSS BLEED HUNG START.  APU BLEED START ALSO FAILED.  MAINTENANCE REMOVED AND REPLACED NR 2 FUEL METERING UNIT AND LP/HP FUEL PUMP.  AFTER REVIEW OF TEARDOWN REPORTS THE FMU WAS THE ROOT CAUSE WITH A SERVO VLV LEAKING.
